Alert archive / Oklahoma / Tornado Warnings in 2017
Tornado Warning 61, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 19, 2017, 6:41 PM CDT for Carter County, Jefferson County, Stephens County, Oklahoma. It was in force for 8 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2017, 6:41 PM CDT (23:41 UTC)
- Expired
- May 19, 2017, 6:49 PM CDT
- In force
- 8 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Carter County, OK, Jefferson County, OK, Stephens County, OK
The radar
The Norman radar (KTLX), 119 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 3:26 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.7 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 525 J/kg
- Mixed-layer CIN
- -227 J/kg
- Mixed-layer LCL
- 813 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 295 m²/s²
- 0-3 km storm-relative helicity
- 318 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
484
WFUS54 KOUN 192341
TOROUN
OKC019-067-137-200015-
/O.NEW.KOUN.TO.W.0061.170519T2341Z-170520T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
641 PM CDT FRI MAY 19 2017
The National Weather Service in Norman has issued a
* Tornado Warning for...
Northeastern Jefferson County in southern Oklahoma...
Southeastern Stephens County in southern Oklahoma...
Northwestern Carter County in southern Oklahoma...
* Until 715 PM CDT
* At 641 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Ringling, moving northeast at 35 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Healdton, Wilson, Ringling, Tatums, Ratliff City, Graham,
Pooleville, Cornish and Fox.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3416 9767 3448 9762 3446 9735 3418 9738
TIME...MOT...LOC 2341Z 218DEG 29KT 3421 9761
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
301 follow-up statement
592
WWUS54 KOUN 192349
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
649 PM CDT FRI MAY 19 2017
OKC019-067-137-192359-
/O.CAN.KOUN.TO.W.0061.000000T0000Z-170520T0015Z/
Jefferson OK-Stephens OK-Carter OK-
649 PM CDT FRI MAY 19 2017
...THE TORNADO WARNING FOR NORTHEASTERN JEFFERSON...SOUTHEASTERN
STEPHENS AND NORTHWESTERN CARTER COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore the warning has been cancelled.
LAT...LON 3416 9767 3448 9762 3446 9735 3418 9738
TIME...MOT...LOC 2348Z 218DEG 29KT 3426 9756
$$
30What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 19, 3:19 PM CDT, 3 hours 22 minutes earlier.
Area forecast discussion, May 19, 3:19 PM CDT, 3 hours 22 minutes before
Area Forecast Discussion
National Weather Service Norman OK
319 PM CDT Fri May 19 2017
.DISCUSSION...
Strong to severe thunderstorms continue to develop across mainly
western north Texas this afternoon. Other widely scattered
showers and a few storms are developing mainly north of a cold
front in northwest Oklahoma. Anvil debris and other light
showers are keeping parts of central and southern Oklahoma
relatively cool this afternoon.
Part of an outflow boundary that pushed well into north Texas has
been lifting slowly northward this afternoon. This boundary may
lift slowly into far southern Oklahoma later this afternoon,
however, western north Texas convection may keep this boundary
just south of the Red River.
Overall the risk of strong to severe storms will continue into
the evening, perhaps overnight, before a cold front sweeps across
southern Oklahoma by early Saturday morning.
Will continue the current Flood Watch through early Saturday
morning. It does appear that western north Texas and southern
Oklahoma will have the best opportunity for widespread showers
and thunderstorms through late this evening/early Saturday
morning.
Overall most of the weekend will be dry with below average
temperatures.
Another trough will approach the southern Plains around Monday of
next week. This will bring another opportunity for showers and
thunderstorms, especially across southern Oklahoma and western
north Texas.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 55 70 49 76 / 60 10 0 0
Hobart OK 51 72 48 78 / 40 0 0 0
Wichita Falls TX 57 74 51 81 / 80 10 0 0
Gage OK 46 67 46 77 / 20 0 0 10
Ponca City OK 53 67 45 75 / 50 10 0 0
Durant OK 65 75 53 80 / 90 50 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Saturday morning for OKZ006>008-011>013-
017>020-023>032-037>048-050>052.
TX...Flood Watch through Saturday morning for TXZ085-086-088>090.
&&Hazardous weather outlook, May 19, 12:05 PM CDT, 6 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1205 PM CDT Fri May 19 2017 OKZ004>048-050>052-TXZ083>090-201715- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1205 PM CDT Fri May 19 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This afternoon and Tonight... .THUNDERSTORMS... There is an enhanced risk of severe thunderstorms today and tonight across portions of north Texas and southern Oklahoma. There is a slight risk of severe thunderstorms across much of the remainder of Oklahoma, except for northwest Oklahoma. LOCATION... The enhanced risk is southeast of a line from Seymour and Burkburnett Texas to Duncan and Seminole Oklahoma. Surrounding the enhanced risk, there is also a slight risk across much of Oklahoma southeast of a line from Alva to Cheyenne to Hollis Oklahoma, and also includes the remainder of western north Texas. TIMING... Through Midnight tonight. IMPACTS... Hail up to the size of golf balls, winds to 80 mph will be possible with the strongest storms, with the highest chances in the enhanced risk area. There is a low chance of tornadoes. Heavy rainfall will be possible over much of the risk areas. DISCUSSION... Showers and thunderstorms will continue to develop and move across the area this afternoon and tonight. Some of the storms could become severe with large hail, damaging winds, and very heavy rainfall. There will be a low chance of a tornado with these storms. Thunderstorms will continue overnight, although the risk of severe weather will decrease late this evening. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across Oklahoma and north Texas should prepare for severe weather operations during the day into this evening. .Flooding... More widespread heavy rainfall will be possible through tonight. This heavy rain could lead to flash flooding and river flooding in some locations. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... .THUNDERSTORMS... Isolated thunderstorms will be possible in southeastern Oklahoma Saturday morning before moving out of the area. There will be chances of thunderstorms again Sunday night through Tuesday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, May 19, 4:25 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 425 PM CDT FRI MAY 19 2017 OKZ028-030>032-040-042-192200- Pottawatomie OK-Pontotoc OK-Garvin OK-Hughes OK-Seminole OK- McClain OK- 425 PM CDT FRI MAY 19 2017 ...SIGNIFICANT WEATHER ADVISORY FOR southwestern Pottawatomie... northern Pontotoc...northeastern Garvin...western Hughes...southern Seminole and southeastern McClain Counties Until 500 PM CDT... AT 424 PM CDT, strong thunderstorms were along a line extending from near Byars to 4 miles south of Ada, moving northeast at 55 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 40 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3515 9696 3503 9644 3461 9664 3481 9718 TIME...MOT...LOC 2124Z 206DEG 49KT 3485 9706 3470 9669 30
Special weather statement, May 19, 4:44 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
444 PM CDT FRI MAY 19 2017
OKZ025-029-192215-
Oklahoma OK-Cleveland OK-
444 PM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Oklahoma and north
central Cleveland Counties Until 515 PM CDT...
AT 443 PM CDT, a strong thunderstorm was located over Moore, moving
northeast at 50 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...
Locations impacted include...
Eastern Oklahoma City, western Norman, Moore, Midwest City, Del City,
Choctaw, Harrah, Spencer, Jones, Nicoma Park, Valley Brook, Tinker
Air Force Base, Stanley Draper Lake and Smith Village.
This includes the following highways...
Interstate 35 between mile markers 115 and 125.
Interstate 40 between mile markers 154 and 166.
Interstate 44 between mile markers 142 and 143.
Interstate 240 between mile markers 3 and 16.
LAT...LON 3527 9747 3536 9756 3563 9731 3560 9716
3554 9714 3545 9714
TIME...MOT...LOC 2143Z 223DEG 44KT 3534 9747
KURTZSpecial weather statement, May 19, 5:44 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
544 PM CDT FRI MAY 19 2017
TXZ089-090-192315-
Clay TX-Archer TX-
544 PM CDT FRI MAY 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Clay and eastern
Archer Counties Until 615 PM CDT...
AT 542 PM CDT, a strong thunderstorm was located 9 miles southwest of
Windthorst, moving northeast at 30 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...
Locations impacted include...
Archer City, Scotland, Windthorst, southern Lake Arrowhead and Joy.
LAT...LON 3343 9875 3374 9855 3368 9830 3358 9814
3346 9834 3347 9842 3342 9842 3340 9845
TIME...MOT...LOC 2242Z 227DEG 28KT 3346 9855
KURTZLocal storm report, May 19, 6:08 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
608 PM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM TORNADO 2 SW WINDTHORST 33.56N 98.46W
05/19/2017 ARCHER TX NWS EMPLOYEE
BRIEF ROPE TORNADO. LASTED 1 MINUTE.
&&
VMAHALELocal storm report, May 19, 6:10 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
610 PM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 3 E MACOMB 35.15N 96.96W
05/19/2017 E1.00 INCH POTTAWATOMIE OK LAW ENFORCEMENT
&&
KURTZLocal storm report, May 19, 6:16 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
616 PM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM TSTM WND GST 3 W DAVIS 34.50N 97.17W
05/19/2017 E60 MPH GARVIN OK NWS EMPLOYEE
&&
KURTZThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:05 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 3 hr |
| May 18, 7:13 PM CDT | Tornado Warning | OUN | Alfalfa, Woods | 32 min |
| May 18, 7:15 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 45 min |
| May 18, 7:16 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 29 min |
| May 18, 7:18 PM CDT | Special Weather Statement | OUN | Garfield | 27 min |
| May 18, 7:24 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 51 min |
| May 18, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 33 min |
| May 18, 7:34 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cotton, Garvin, Grady, Jefferson, Murray and 2 more | 41 min |
| May 18, 7:40 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 65 min |
| May 18, 7:43 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 47 min |
| May 18, 7:49 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 26 min |
| May 18, 7:55 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 50 min |
| May 18, 8:00 PM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Pottawatomie | 3 hr |
| May 18, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, Jefferson, Love, Murray and 2 more | 48 min |
| May 18, 8:16 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 44 min |
| May 18, 8:19 PM CDT | Flash Flood Warning | OUN | Cotton, Jefferson, Stephens | 3 hr |
| May 18, 8:24 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie | 51 min |
| May 18, 8:33 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 42 min |
| May 18, 8:37 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 53 min |
| May 18, 8:45 PM CDT | Special Weather Statement | OUN | Grant | 30 min |
| May 18, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma, Pottawatomie | 30 min |
| May 18, 8:53 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Coal, Garvin, Hughes, Johnston, Murray and 1 more | 52 min |
| May 18, 8:56 PM CDT | Special Weather Statement | OUN | Alfalfa | 49 min |
| May 18, 8:58 PM CDT | Special Weather Statement | OUN | Lincoln, Pottawatomie, Seminole | 47 min |
| May 18, 9:08 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson | 52 min |
| May 18, 9:11 PM CDT | Areal Flood Advisory | OUN | Carter, Murray | 3 hr |
| May 18, 9:14 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 46 min |
| May 18, 9:17 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 43 min |
| May 18, 9:33 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Pontotoc | 27 min |
| May 18, 9:39 PM CDT | Special Weather Statement | OUN | Grant | 36 min |
| May 18, 9:40 PM CDT | Tornado Warning | OUN | Jefferson | 20 min |
| May 18, 9:48 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Coal, Johnston, Marshall, Murray, Pontotoc | 42 min |
| May 18, 9:51 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 39 min |
| May 18, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes | 35 min |
| May 18, 9:59 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Stephens | 46 min |
| May 18, 10:14 PM CDT | Areal Flood Advisory | OUN | Carter, Coal, Hughes, Johnston, Murray, Pontotoc | 3 hr |
| May 18, 10:21 PM CDT | Special Weather Statement | OUN | Grant | 24 min |
| May 18, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Murray | 49 min |
| May 18, 10:40 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Love | 50 min |
| May 18, 10:50 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston, Pontotoc | 40 min |
| May 18, 10:54 PM CDT | Tornado Warning | OUN | Carter, Love | 36 min |
| May 18, 11:06 PM CDT | Tornado Warning | OUN | Coal, Johnston, Pontotoc | 11 min |
| May 18, 11:20 PM CDT | Tornado Warning | OUN | Love, Marshall | 25 min |
| May 18, 11:26 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 49 min |
| May 18, 11:32 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Marshall | 43 min |
| May 18, 11:41 PM CDT | Tornado Warning | OUN | Johnston, Marshall | 34 min |
| May 19, 12:04 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 23 min |
| May 19, 12:35 AM CDT | Special Weather Statement | OUN | Canadian | 25 min |
| May 19, 1:05 AM CDT | Special Weather Statement | OUN | Canadian | 25 min |
| May 19, 1:13 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Logan, Oklahoma | 47 min |
| May 19, 1:55 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Kingfisher, Lincoln, Logan and 2 more | 50 min |
| May 19, 2:16 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 23 hr |
| May 19, 2:26 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher, Lincoln, Logan, Oklahoma and 1 more | 49 min |
| May 19, 2:32 AM CDT | Areal Flood Advisory | OUN | Logan, Oklahoma | 118 min |
| May 19, 3:15 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 45 min |
| May 19, 3:37 AM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne | 113 min |
| May 19, 6:44 AM CDT | Special Weather Statement | OUN | Tillman | 31 min |
| May 19, 6:57 AM CDT | Special Weather Statement | OUN | Tillman | 33 min |
| May 19, 8:04 AM CDT | Special Weather Statement | OUN | Caddo | 41 min |
| May 19, 8:31 AM CDT | Special Weather Statement | OUN | Canadian, Kingfisher | 44 min |
| May 19, 8:51 AM CDT | Special Weather Statement | OUN | Jefferson | 39 min |
| May 19, 9:22 AM CDT | Special Weather Statement | OUN | Comanche, Cotton, Tillman | 38 min |
| May 19, 9:27 AM CDT | Special Weather Statement | OUN | Garfield, Kingfisher, Major | 48 min |
| May 19, 9:30 AM CDT | Special Weather Statement | OUN | Carter, Garvin, Jefferson, Murray, Pontotoc | 45 min |
| May 19, 9:45 AM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 30 min |
| May 19, 10:03 AM CDT | Special Weather Statement | OUN | Alfalfa, Garfield, Grant | 42 min |
| May 19, 10:07 AM CDT | River Flood Warning | OUN | Major, Woods, Woodward | 15 hr |
| May 19, 11:15 AM CDT | Special Weather Statement | OUN | Hughes | 45 min |
| May 19, 11:19 AM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 26 min |
| May 19, 12:05 PM CDT | Special Weather Statement | OUN | Cotton | 25 min |
| May 19, 12:44 PM CDT | Special Weather Statement | OUN | Garvin | 46 min |
| May 19, 2:07 PM CDT | Special Weather Statement | OUN | Cotton, Jefferson | 38 min |
| May 19, 2:53 PM CDT | Special Weather Statement | OUN | Cotton | 67 min |
| May 19, 3:00 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Love | 45 min |
| May 19, 3:03 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 42 min |
| May 19, 3:28 PM CDT | Special Weather Statement | OUN | Garvin | 32 min |
| May 19, 3:36 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Tillman | 54 min |
| May 19, 3:39 PM CDT | Special Weather Statement | OUN | Cleveland | 36 min |
| May 19, 3:56 PM CDT | Special Weather Statement | OUN | Carter | 34 min |
| May 19, 4:03 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 42 min |
Nearby
Tornado Warnings in Oklahoma, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.